MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during this target market release (tmr) on a tricuspid valve and mitral valve reconstruction with left atrial appendage closure procedure of this hemosphere alta monitor, the second time the ico and corv were measured, the ico was 3.4 and the corv 1.8.There was no error messages displayed.The patient was not treated according to the inaccurate values provided.Patient demographics were not available.There was no allegation of patient injury.There will be no product return as this is a tmr.
 
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.
 
Event or Problem Description
As reported, during this target market release (tmr) on a tricuspid valve and mitral valve reconstruction with left atrial appendage closure procedure of this hemosphere alta monitor, the second time the ico and corv were measured, the ico was 3.4 and the corv 1.8.In addition, after valve reconstruction, the ventricular waveform was a bit different than before, not wrong.Sales rep thinks the valve reconstruction event was what had an impact on the waveform.There were no error messages displayed.The patient was not treated according to the inaccurate values provided.There was no allegation of patient injury.There will be no product return as this is a tmr.
 
Additional Manufacturer Narrative
Updated: b5 (description event), g3 (date received by manufacturer), g6 (type of report), h6 (component code, investigation findings, investigation conclusions).Added: h2 (type of follow-up).The device of the reported complaint was not returned for evaluation, however, logs were provided.Based on r&d log investigation, the logs provided had insufficient information to confirmed the allegation of ico vs corv.However, there's no indication of any issue with measurement process per diagnostic logs provided.Based on further engineering investigation, the reported event was unable to be confirmed.Based on the available information, r&d was unable to replicate the inaccurate values.As the complaint could not be confirmed the purpose of the root cause analysis is to determine if the device related issue resulted from: incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.Based on the voice of customer (voc) and the fact that r&d investigation did not find any device defect there is not sufficient evidence to suggest that the device related issue resulted from any of the specified factors.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22747835
Report Number2015691-2025-06442
Device Sequence Number18292348
Product Code DYG
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown